Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 1, Number 1

All articles in this issue are freely accessible.

On primal ideals
Ladislas Fuchs.
Proc. Amer. Math. Soc. 1 (1950), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032584
On a theorem of Erdös and Turán
Alfred Rényi.
Proc. Amer. Math. Soc. 1 (1950), 7-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033305
Note on maximal algebras
G. Hochschild.
Proc. Amer. Math. Soc. 1 (1950), 11-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033281
On the radical of a Lie algebra
Harish-Chandra.
Proc. Amer. Math. Soc. 1 (1950), 14-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033810
A problem of P. A. Smith
Hsien-Chung Wang.
Proc. Amer. Math. Soc. 1 (1950), 18-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033288
On the $R_{𝜆}$-associate of a line
V. G. Grove.
Proc. Amer. Math. Soc. 1 (1950), 20-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033130
A note on convergence in area
R. G. Helsel.
Proc. Amer. Math. Soc. 1 (1950), 23-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0034451
On disjoint sets of distribution functions
Agnes Berger.
Proc. Amer. Math. Soc. 1 (1950), 25-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033870
A derivation of Zorawski’s criterion for permanent vector-lines
R. Prim and C. Truesdell.
Proc. Amer. Math. Soc. 1 (1950), 32-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0035136
Spaces with a compact Lie group of transformations
A. M. Gleason.
Proc. Amer. Math. Soc. 1 (1950), 35-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033830
Local connection in locally compact spaces
M. H. A. Newman.
Proc. Amer. Math. Soc. 1 (1950), 44-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033530
Natural homomorphisms in Banach spaces
J. Dieudonné.
Proc. Amer. Math. Soc. 1 (1950), 54-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033973
A proof that the group of all homeomorphisms of the plane onto itself is locally arcwise connected
M. K. Fort.
Proc. Amer. Math. Soc. 1 (1950), 59-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033017
Proof of a conjecture of I. J. Schoenberg
I. I. Hirschman.
Proc. Amer. Math. Soc. 1 (1950), 63-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032705
On the “collective Hausdorff method.”
W. H. J. Fuchs.
Proc. Amer. Math. Soc. 1 (1950), 66-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032792
On rearrangements of series
H. M. Sengupta.
Proc. Amer. Math. Soc. 1 (1950), 71-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032786
A theorem on the accessibility of boundary parts of an open point set
Eberhard Hopf.
Proc. Amer. Math. Soc. 1 (1950), 76-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033019
On S. Bernstein’s theorem on surfaces $z(x,y)$ of nonpositive curvature
Eberhard Hopf.
Proc. Amer. Math. Soc. 1 (1950), 80-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0035803
A remark on a theorem of Serge Bernstein
Earl J. Mickle.
Proc. Amer. Math. Soc. 1 (1950), 86-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0035804
The algebraic character of a class of harmonic functions in three variables
P. M. Pepper.
Proc. Amer. Math. Soc. 1 (1950), 90-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0035879
Certain inversion formulas for the Laplace transform
Dennis B. Ames.
Proc. Amer. Math. Soc. 1 (1950), 99-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032824
Some properties of annular blankets
C. A. Hayes and A. P. Morse.
Proc. Amer. Math. Soc. 1 (1950), 107-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033341